# SDR SIMA20221006003

- Difficulty date: October 6, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000630
- Aircraft time: 14,869 hours, 9,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17060259001
- Condition: Corroded
- Location: Fr-90
- Component: Gusset, Plate,
- Component part number: 17060259001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H AFT SLICE PLATE FLOOR STRUCTURE AT FR90 IS CORRODED.(MARKED)(LEVEL 2 CORROSION)-C/A-RAR AFT GALLEY R/H AFT SLICE PLATE FLOOR STRUCTURE AT FR90 IAW EMB-175 SRM 51-40-08, 51-21-01.
